# SDR CA130614012

- Difficulty date: June 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 18,066 hours
- Engine: Allsn 250C30S
- System (JASC): 6300 · Main Rotor Drive System
- Part: Shaft
- Condition: Vibration
- Location: Pto
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PTO SHAFT, PN: 76361-09103-104, DURING SHAFT REMOVAL FOR NR 2 ENGINE LUBRICATION OF ENGINE OUTPUT FLANGE SPLINES THE SHAFT WAS DISCOVERED SHEARED WHEN THE AFT COVER WAS REMOVED.  THE AFT SHAFT, NUT AND SPACER WERE CONTAINED IN THE COVER.  THE PTO SHAFT, SPACER, NUT, WASHERS AND COVER WERE REPLACED.  THE SEAL IN THE AFT GEARBOX OUTPUT FLANGE WAS REMOVED AND THE BEARING WAS VISUALLY INSPECTED, NO DEFECTS NOTED AND A NEW SEAL WAS INSTALLED.  THE FORWARD GEARBOX OUTPUT FLANGE AND SPLINES WERE ALSO VISUALLY INSPECTED, NO DEFECT NOTED.  THE 2 DRIVESHAFT FLEX COUPLINGS WERE REPLACED AS A PRECAUTIONARY MEASURE AS WELL AS THE DRIVESHAFT ATTACHMENT BOLTS AND NUTS.  THE DRIVESHAFT WAS ALSO VISUALLY INSPECTED WITH NO DEFECTS NOTED. THE STARTER GENERATOR WAS REMOVED FOR PRECAUTIONARY VISUAL INSPECTION AND NO DEFECTS WERE NOTED.  THE STARTER GENERATOR WAS REPLACED AS BEING NEAR TBO. THE NR 2 ENGINE VIBRATION DATA GATHERING WAS ALSO CARRIED OUT AS A PRECAUTIONARY MEASURE AND FOUND TO BE SATISFACTORY. THE INSPECTION, OUTPUT FLANGE SPLINE LUBRICATION, ON NR 2 ENGINE WAS CARRIED OUT.  THE APPLICABLE LEAK CHECKS WERE CARRIED OUT AND THE ACFT WAS RETURNED TO SERVICE.
